# SDR SWIA201333488

- Difficulty date: May 3, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 25,091 hours, 15,180 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FS 280.0 FLOORBEAM AT RBL 12. (C-CHECK) REPLACED FS 280.00 FLOORBEAM IAW REO.
